Thread: klonopin withdrawls.....
06-16-2005, 05:27 PM #1Junior Member
- Join Date
- May 2005
killed the end of my cycle. I have no motivation to train or eat. also i can't sleep b/c of my aniexty. this sucks, anyone know how long this will last?
06-16-2005, 05:36 PM #2
is that an anti anxiety pill?
06-16-2005, 05:40 PM #3
06-16-2005, 06:46 PM #4Female Member
- Join Date
- Apr 2005
Withdrawls last according to how long you were on the klonopin and what your doseage was. Are you tapering off gradually as you should? Never should quit cold turkey! There are some good books on benzodiazapines at amazon.com If you can't find them email me and I will give you the names. The withdrawals are going to mimick a panic attack. you may not be having anxiety - it's the withdrawls.
06-16-2005, 06:52 PM #5
klonopin really twisted my mind around. terrible depression, constant nervousness or anxiety. I stopped taking it and after a few months felt better. I'll never take it again. Although it really did help put me to sleep in troubled times when my mind wouldn't stop racing.
06-16-2005, 06:52 PM #6
I took clonpin with out a perscript when I was depressed a few years ago and was one of the worst things I evr did, my sex drive has never been the same and became even more depressed after, just saying this as a warning to people that shit is no joke!!! NY
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)